# SDR UALA2010102603958

- Difficulty date: October 25, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 36,502 hours, 4,458 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: 23415901
- Part serial: 90
- Condition: Faulty
- Location: Lt A./C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL ODOR IN COCKPIT WITH APU AND PACKS ON. RAN BOTH PACKS WITH APU AND WITH LT PACK TRIM AIR SELECTED FULL HOT, AFTER REPLACING LT PACK OZONE CONVERTER. NO OIL OR FOUL ODORS AT THIS TIME. BORESCOPED APU DUCTS AND LT PACK ALSO AND NO EVIDENCE OF OIL.
